# SDR ASAA9780072

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLT 256 - CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROW 10 FORWARD WERE INOPERATIVE.  REPAIRED BROKEN WIRE IN TRACK ASSEMBLY AND OPERATED NORMALLY.  (M)
